Hi there, it does take a while for things to settle after any "experiment" fails (new drugs or no drugs). You could try adding Zantac in, just to see if a top up drug helps. The funny "hairy" feeling. . . sounds like what I sometimes get from my asthma inhalers. It might be worth trying some anticandida treatment, like Corsodyl mouthwash (or USA equivalent), maybe gargle with it if you can. Also I wonder if your sinuses are OK? Post nasal drip can also give funny sensations down the back of the throat, and acid reflux can irritate the sinuses (seems to do this even if the acid doesn't come up that high!).
If you have had good control before this and things only changed because of the gap in treatment, then I would be optimistic of getting back to where you were, but it will take some patience and further experimentation!
Hope you feel better soon.
New stuff: GERD. Interstitial Cystitis
Lifelong stuff: Food allergies, eczema, asthma